# SDR DL767030103

- Difficulty date: January 22, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N115DA
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 57,583 hours, 27,575 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T411419
- Condition: Debonded
- Location: Lt Wing Slat Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD SLAT T/E WEDGE DISBONDED.  REPAIRED PER ER/A 418205-14.
